# SDR IPXA2019051141991

- Difficulty date: April 24, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: NRB6224509
- Part serial: 48537
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING NR 1 SLAT WEB RIB IS CRACKED AT STA.=XIS151.2578 CANT. REPAIRED CRACKED LT WING NR 1 SLAT WEB RIB AT STA. XIS. 151.2578 CANT. IAW EA 011-5754-01-A7739 REV. I/R AND EO MD11-5750-72537-A. (MAJOR)
